# SDR SWAA2021052109153

- Difficulty date: August 15, 2020
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 66,145 hours, 39,042 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG FWD TRUNNION FITTING - UPPER INBOARD LUG HAS CORROSION ON INNER FACE / ACCOMPLISHED E.A. 1-A57-3246 AND MT 757-RCB-04-01 ON UPPER INBD LUG INNER FACE. (SPOT FACED.) REF. D&M ENTERPRISES A/R W.O. SSR#1238
